Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
norm

Injectables and weight gain/loss

Recommended Posts

Hi,

I am considering injectables, however I am currently 20lbs overweight (a short framed guy who's 5'6", 160lbs) and plan to lose that weight - which will of course reveal how deep my depressions really are - before using some kind of derma filler. I have atrophic scarring in the form of rolling scars and a couple of box cars.

My concern is that if I gain weight after filling in these depressed scars, those injected regions will actually push up and protrude like hypertropohic scars or maybe something else..? If that happens, once the derma fillers are reabsorbed and my scars return, will they actually look worse (either deeper or wider) from the over stretching?

Has anyone ever experienced this or something similar?

What about the opposite scenario, in which one loses allot of weight after using injectables. What would likely happen? I would guess that the fillers would protrude too...?

My weight tends to fluctuate and I am worried that by using this scar treatment, especially longer lasting derma fillers, I could actually cause more damage in the long run.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×